# SDR ASAA2015080612773

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 27,485 hours, 8,464 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200018474
- Condition: Malfunctioned
- Location: Master
- Part time: 22,696 hours, 7,743 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ON "SIX-PACK" CAME ON AND BATTERY DISCHARGE LIGHT OVERHEAD OBSERVED ON.  BATTERY AMPS OBSERVED NEGATIVE FOR 3 MINUTES, THEN BATTERY DISCHARGE ANNUNCIATOR WENT OUT AND STAYED OUT.  BATTERY AMPS READ ZERO AND REMAINED AT ZERO.  AUX BATTERY READ ENTIRE TIME.  ALL THIS OCCURED AT CRUISE AFTER 1.5 HOURS OF FLIGHT TIME.  ALL OTHER INDICATIONS NORMAL. FIFTEEN MINUTES LATER BATTERY DISCHARGE ANNUNCIATOR CAME ON AGAIN FOR 45 SECONDS.  ACFT GROUNDED.  ACCOMPLISH BITE ON ELEC PANEL "NO FAULTS STORED" REF MM 24-31, TASK 801.  BOTH BATTERY CHARGERS SHOW NO FAULTS. R & R BOTH BATTERIES AS PRECAUTIONARY,  OPS NORMAL REF MM 24-31-11.
